The parabola theorem on continued fractions

Short, Ian (2016). The parabola theorem on continued fractions. Computational Methods and Function Theory, 16(4) pp. 653–675.

DOI: https://doi.org/10.1007/s40315-016-0164-0

Abstract

Using geometric methods borrowed from the theory of Kleinian groups, we interpret the parabola theorem on continued fractions in terms of sequences of Möbius transformations. This geometric approach allows us to relate the Stern–Stolz series, which features in the parabola theorem, to the dynamics of certain sequences of Möbius transformations acting on three-dimensional hyperbolic space. We also obtain a version of the parabola theorem in several dimensions.

Viewing alternatives

Download history

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations